Two timing for abstract differential equations

  • William S. Hall
Contributed Lectures
Part of the Lecture Notes in Mathematics book series (LNM, volume 415)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    N.N. Bogoliubov and Y.A. Mitropolsky, Asymptotic Methods in the Theory of Nonlinear Oscillations, Gordon and Breach, New York, 1961.Google Scholar
  2. [2]
    S.C. Chikwendu and J. Kevorkian, A perturbation method for hyperbolic equations with small nonlinearities, S.I.A.M. J. Appl. Math 22 (1972), 235–258.MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    J.D. Cole, Perturbation Methods in Applied Mathematics, Blaisdell, Waltham, Mass., 1968.MATHGoogle Scholar
  4. [4]
    J.P. Fink, W.S. Hall, and A.R. Hausrath, A convergent two-time method for periodic differential equations, J. Differential Equations, to appear.Google Scholar
  5. [5]
    J.P. Fink, W.S. Hall, and A.R. Hausrath, Discontinuous periodic solutions for an autonomous nonlinear wave equation, preprint, University of Pittsburgh, PA., 15260.Google Scholar
  6. [6]
    J.K. Hale, Oscillations in Nonlinear Systems, McGraw-Hill, New York, 1963.MATHGoogle Scholar
  7. [7]
    J. Kevorkian, The two variable expansion procedure for the approximate solutions of certain nonlinear differential equations, Lectures in Applied Mathematics 7, Space Mathematics III, AMS, New York, 1966.MATHGoogle Scholar
  8. [8]
    J.B. Keller and S. Kogełman, Asymptotic solutions of initial value problems for nonlinear partial differential equations, S.I.A.M. J. Appl. Math, 18 (1970), 748–758.MathSciNetCrossRefMATHGoogle Scholar
  9. [9]
    F.W. Kollett, Two timing methods valid on expanding intervals, preprint, Bard college, N.Y.Google Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • William S. Hall

There are no affiliations available

Personalised recommendations